Show simple item record

dc.creatorCardoso, Fernando
dc.creatorCuevas, Claudio
dc.date2018-04-04
dc.date.accessioned2019-06-28T17:06:23Z
dc.date.available2019-06-28T17:06:23Z
dc.identifierhttp://www.revistaproyecciones.cl/article/view/2731
dc.identifier10.22199/S07160917.1998.0001.00005
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/101056
dc.descriptionWe prove the injectivity of the linearizatíon of the hyperbolíc Dirichlet to Neumann functional in a "small" bounded domain of the hyperbolic space Hn (resp., the sphere Sn) under some suitable transversality condition.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttp://www.revistaproyecciones.cl/article/view/2731/2302
dc.rightsDerechos de autor 1998 Proyecciones. Journal of Mathematicses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/es-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 17 No 1 (1998); 63-70en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 17 Núm. 1 (1998); 63-70es-ES
dc.source0717-6279
dc.source0716-0917
dc.titleOn the hyperbolic dirichlet to neumann functional in Hn and Snes-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record